Impacto Bonamine

Mar 23, 2011 by

Over the weekend, I had to cross the the sea from Iloilo to Bacolod to attend the graduation of my brother. I am not a sissy who gets motion sickness in traveling, but my other brother who left ahead of me warned me of the rough seas. I looked around to test my caveman instincts and saw the trees swished by the strong wind. A sign that the waters must be relentless — add to that the recent terror of the tsunami, my paranoia was beyond the usual. So I took Bonamine. It’s a pill that screams ‘FIGHT MOTION SICKNESS WITH ONE TAB!’ I have never nauseated in the many years of my traveling life, but this time around, I kind of gave it a try.

To my disaster.

After an hour, I was feeling like a sack of cement, dragging my feet from point A to point B. I could not stop my eyelids from closing and I could feel my senses shutting down to complete hybernate mode. I thought, ok, so this is what it does. It makes you a Sleeping Beauty. My theory did not reach its creative apex because as I was about to fantasize, I was already in snore city. I woke up halfway through the ride and I wasn’t sure if I was just sedated that I could not feel the big waves or the rumbling of the boat. I looked out, although with great effort, and I saw the waters quite calm and quiet. I looked around, and people were… relaxed. I realized I drugged myself for the wrong reason. I shouldn’t have trusted my brother.

I was confident the drowsiness would go away, but hours later, I was still dizzy. The graduation ceremonies took place and after 28 years, it was done. I fell asleep in the middle of the National Anthem, trust me. I woke up when one of the toga caps hit me on the face after the graduates threw it up in the air like some hollywood wannabes. While at the graduation dinner, my pronunciation has gone haywire. I was a zombie. I couldn’t finish my food. I was not in the mood to talk to people (which is so totally weird). I left ahead and ducked myself to bed — all catatonic. It was a Saturday and I was in bed. What the hell was I thinking?

The following day, I woke up at 8 AM, still struggling. I felt like I was beaten down by some Ghaddafi goons and I wasn’t even in combat clothes. I went to Starbucks hoping I would remedy the grogginess. Failed. Epic. I went back to Iloilo an hour before lunch and I was still a zombie. I tried writing a blog about Bonamine but I could not even get my words right.

In short, I was completely taken down by the spirit of the pill and it’s not even half as good as anti-histamines you guys take to substitute valiums. Damn Bonamine. I swear to the party gods I would never, ever take it again.

palagpat.

Related Posts

Share This

3 Comments

  1. Diane

    omg. super like !!! had to restrain myself from laughing boisterously… especially after seeing the picture! EPIC indeed!

    • bobby

      Hahaha! Thanks for reading Diane! Looking forward to more EPIC stories! LOL!

  2. mabeck

    haha. mayo na lang gani may recollections ka pa. i take one every time for long drives coz i’m carsick. but problem is, wala ko ya gaka tulogan nor feel the least bit drowsy. tuoda bla, bob… how many did u take? haha ;-)

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>